# SDR UIEA2018092302033

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,880 hours, 18,844 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH RT PACK EICAS MESSAGE. PERFORMED RT PACK TEMP CONTROLLER BITE IAW AMM 21-51-00-705-035, COULD NOT DUPLICATE DISCREPANCY. OPS CHECK GOOD.
